# SDR UPS204163

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 305-310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL AT STA 305 TO 310 LBL 30 WL 208.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-30-2 AND 51-20-4.
